MathSciNet Relay Station
MathSciNet bibliographic data
MR3112074 34B18
Li, Yaohong; Zhang, Xiaoyan Multiple positive solutions of boundary value problems for systems of nonlinear third-order differential equations. J. Math. Res. Appl. 33 (2013), no. 3, 321–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement